# SDR 20010301CW008

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Aircraft: N2170S
- Make and model: Cessna 210L
- Aircraft serial: 21061131
- Engine: Cont IO520*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: CH48108
- Condition: Defective
- Location: Oil Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECES OF SEALANT USED TO SEAL THE INLET AND OUTLET OF THE FILTER, INSIDE THE FILTER FLAKING OFF AND GOING DOWNSTREAM IN THE OIL SYSTEM.  PIECES COULD GET INTO THE PRESSURE SYSTEM AND STARVE A BEARING FOR OIL.
